I have been on Prostap for around 14 months now. I started 3 months before salvage RT and the Oncologist has kept me on it because he believes it will add benefit to the RT.
I was informed at my last Onco appointment that my 3 monthly Prostap injection at the end of this month will be the last for now.
This will be followed by careful monitoring of my PSA which currently is at < 0.02.
I have had all the classical physical side effects of HT except for the hot flushes which luckily passed me by. The other physical side effects have not bothered me unduly as they were expected.
However I have recently been affected adversely by tiredness, depression, paranoia and anxiety attacks.
I am very tired when I get home from work and just go to bed around 7 or 8 every night. I feel so exhausted that all I want to do is sleep and sleep and sleep some more. Even if I sleep for 12 hours or more I am never ready to get up in the morning.
I also feel quite depressed most of the time and all I want to do is lie down alone in the dark.
I also get paranoid where I feel that everyone at work hates me and this sends me into a downward and dark spiral. I lie in bed going over repeatedly what people have said to me and my imagination goes into overdrive but not in a good way.
A couple of times at work I have had what I would describe as anxiety attacks where I have gone into meltdown and just needed to escape. On these occasions I have just gone home and stayed in bed all day - and then the guilt follows.
So I am not having a great time right now and will be glad to be free from HT soon.
Edited by member 03 Jan 2019 at 06:26
| Reason: Not specified